# SDR AALA202204051213

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A300*
- Aircraft serial: 5409
- Aircraft time: 29,265 hours, 11,706 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6740F010000
- Part serial: 674008561
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 28,573 hours, 11,560 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT TOP OF DESCENT WE GOT AN ECAM MESSAGE FOR ENGINE 2 BLEED AIR LEAK PERFORMED PROCEDURE LEFT PACK COULD NOT HOLD CABIN PRESSURE AND CABIN WENT TO 10,000 FEET. REPLACED #2 ENGINE OVER PRESSURE VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 36-11-53-400.
